Advertisement

Mathematische Annalen

, Volume 192, Issue 1, pp 51–56 | Cite as

Kompakte Abbildungen in lokalkonvexen Vektorräumen und eine Anwendung auf das Fortsetzungsproblem stetiger affiner Funktionen

  • Ehrhard Behrends
Article
  • 26 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Alfsen, E. M.: Facial structure of compact convex sets. Proc. of the London Math. Soc.18, (3) 385–404 (1968).Google Scholar
  2. 2.
    Edwards, D. A.: On the homeomorphic affine embedding of a locally compact cone .... Proc. of the London Math. Soc.14, (3) 399–414 (1964).Google Scholar
  3. 3.
    Kelley, J. L., Namioka, I. et al.: Linear topological spaces. Princeton: Van Nostrand 1963.Google Scholar
  4. 4.
    Phelps, R. R.: Infinite dimensional compact convex polytopes. Mathematica Scandinavica24, 5–26 (1969).Google Scholar
  5. 5.
    Pták, V.: A remark on compactness of embeddings. Comment. Math. Univ. Carolinae10, 315–318 (1969).Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Ehrhard Behrends
    • 1
  1. 1.I. Mathematisches Institut der Freien Universität BerlinBerlin 33Deutschland

Personalised recommendations